Der Bézoutsche Satz in Halbstellenringen.

Wolfgang Vogel

Monatshefte für Mathematik (1967)

  • Volume: 71, page 238-247
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Vogel, Wolfgang. "Der Bézoutsche Satz in Halbstellenringen.." Monatshefte für Mathematik 71 (1967): 238-247. <>.

author = {Vogel, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {commutative algebra},
pages = {238-247},
title = {Der Bézoutsche Satz in Halbstellenringen.},
url = {},
volume = {71},
year = {1967},

AU - Vogel, Wolfgang
TI - Der Bézoutsche Satz in Halbstellenringen.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 238
EP - 247
KW - commutative algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.